# SDR CALA2016062895488

- Difficulty date: June 25, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 58,997 hours, 23,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT FRAME 33, IN FORWARD BETWEEN STR 43R, HAS CORROSION.  R & R CLEAT AT FRAME 33, STR 43L IAW SRM 51-42-11.
